Title

Convolution equations in spaces of distributions with one-sided bounded support

Document Type

Article

Publication Source

Transactions of the American Mathematical Society

Publication Date

1985-01-01

Volume

289

Issue

2

First Page

707

Last Page

713

Abstract

Let D’’ (0, ¥)be the space of distributions on R with support in [0, ¥) and l'(0, ¥) its subspace consisting of tempered distributions. We characterize the distributions S Î D'(0, ¥) for which SD'(0, ¥) = D'(0, ¥), where is the convolution. We also characterize the distributions S Î S l'(0, ¥) for which S l’(0, ¥) = l'(0, ¥). © 1985 American Mathematical Society.

DOI

10.1090/S0002-9947-1985-0784010-7

https://doi.org/10.1090/S0002-9947-1985-0784010-7

Share

COinS